# SDR AALA20030717

- Difficulty date: July 8, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shutoff Valve
- Part number: S274TI1018
- Condition: Defective
- Location: Anti Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT HYDRAULIC SYSTEM BEGAN LOOSING QUANTITY.  AIRCRAFT RETURNED TO SJU WITHOUT FURTHER INCIDENT.  REPLACED BOTH ANTI-SKID SHUTOFF VALVES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
